# SDR IPXA10163447

- Difficulty date: October 13, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 10,515 hours, 12,387 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:10YR, MAIN CARGO FLOOR PANEL 252DN IS PUNCTURED AT LOWER SURFACE.     REPAIRED MAIN CARGO FLOOR PANEL 252DN IAW EO A300-5320-38221-B, PARA 6A.
